# SDR UPS99828730

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, AFT PIT FS 1000 CIRC FRAME AT LONGERON 36 CRACKED AND HAS SHEARED FASTENERS.  REMOVED DAMGED FRAME IAW SRM 53-2-0.  FAB NEW ONE IAW DAC DWG 9755885 AND REO-06189.  INSTALLED IAW REO-06189 AND DC8 SRM 53-2-0.
